Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach inflammation after taking Acucal and Agtrin during pregnancy?

Sir , my daughter is 3 months pregnant. Doctor suggested to take acucal tablet and agtrin tablet daily.1st tablet is before food an 2nd in between taking food at the same time. Whether it sould be taken combinely?.She gets inflamation in stomach. what to do? shall we stop or to continue ?
Fri, 13 Jun 2014
Report Abuse
OBGYN 's  Response
HAI

WELCOME TO HCM

IRON AND CALCIUM CAN BE TAKEN FROM 5TH MONTH OF PREGNANCY,

IRON IN EARLY PREGNANCY PROUCES SEVERE GASTRITIS DUE TO NAUSEA AN VOMITING.

IF SHE CAN TOLERATE IT SHE SHALL CONTINUE IT OTHERWISE NO NEED TO TAKE ORAL IRON TAB.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes stomach inflammation after taking Acucal and Agtrin during pregnancy?

HAI WELCOME TO HCM IRON AND CALCIUM CAN BE TAKEN FROM 5TH MONTH OF PREGNANCY, IRON IN EARLY PREGNANCY PROUCES SEVERE GASTRITIS DUE TO NAUSEA AN VOMITING. IF SHE CAN TOLERATE IT SHE SHALL CONTINUE IT OTHERWISE NO NEED TO TAKE ORAL IRON TAB.